# SDR REXA2022072101646

- Difficulty date: July 2, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301005
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT FS 1004.00 TO FS 1088.00 LBL 27.00 CORRODED	REMOVED CORRODED FLOOR BEAM AND REPLACED WITH NEW FLOOR BEAM
